MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 7 12/14; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 7 12/14; CEMENTED HIP STEM
Catalog Number 01.12.047
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018 lot 060928/t: 5 items manufactured and released on (b)(6) 2013.Expiration date: (b)(6) 2018 no anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision due to proximal aseptic loosening of a quadra-c cemented stem 1 year and 2 months after primary.The involved stem was implanted in (b)(6) 2016 during a revision surgery performed due to aseptic loosening in the proximal part of a cemented competitor stem.The surgeon remarked that it can be due to the cement but it is not investigable.

Brand Name
QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 7 12/14
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7288220
Report Number3005180920-2018-00076
Device Sequence Number1741846
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number01.12.047
Device Lot Number060928/T
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;